# SDR 07FDEA00012

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT: SEAT TRACK STA Y = 1189, X = -8.5 FOUND CORRODED.   REPLACEMENT CARRIED OUT FROM STA 1129 TO STA 1229, X= 8.5 AS PER SRM 53-70-00 FIGURE 1 VOLUME 1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
